# SDR SWAA2019120239255

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,495 hours, 11,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, FORWARD EMERGENCY FLASHLIGHTS FAILED INSPECTION CHECK ( LIGHTS DID NOT BLINK).         / R&R FLASHLIGHT BATTERIES IAW AMM.
